Alert archive / New York / Special Marine Warnings in 2021

Special Marine Warning 70, NWS Buffalo, NY

July 20, 2021

NWS Buffalo, NY issued this special marine warning at Jul 20, 2021, 6:52 PM EDT. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2021, 6:52 PM EDT (22:52 UTC)
Expired
Jul 20, 2021, 7:59 PM EDT
In force
67 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Buffalo radar (KBUF), 31 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
574 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

613 
WHUS51 KBUF 202252
SMWBUF
LEZ020-040-041-061-210015-
/O.NEW.KBUF.MA.W.0070.210720T2252Z-210721T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
652 PM EDT Tue Jul 20 2021

The National Weather Service in Buffalo has issued a

* Special Marine Warning for...
  Lake Erie from Upper Niagara River to Dunkirk... 
The Upper Niagara River and Buffalo Harbor...

* Until 815 PM EDT.

* At 651 PM EDT, a line of strong thunderstorms was located near 
  Erie Basin Marina, or 21 nm south of Niagara River, moving 
  southeast at 15 knots.

  HAZARD...Wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Small Boat Harbor, Lake Erie Beach, Wanakah, Woodlawn Beach, Erie
  Basin Marina, Sturgeon Point, Dunkirk, Athol Springs, Bayview,
  Sunset Bay and Grand Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4261 7952 4283 7894 4292 7890 4296 7893
      4296 7896 4300 7888 4299 7886 4298 7888
      4289 7885 4285 7880 4278 7880 4275 7882
      4270 7891 4266 7901 4263 7902 4259 7907
      4253 7912 4250 7922 4245 7934
TIME...MOT...LOC 2251Z 314DEG 17KT 4291 7904 

HAIL...0.00IN
WIND...>34KTS

$$

Reynolds
2 follow-up statements
648 
FZUS71 KBUF 202319
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
719 PM EDT Tue Jul 20 2021

LEZ020-040-041-061-210015-
/O.CON.KBUF.MA.W.0070.000000T0000Z-210721T0015Z/
719 PM EDT Tue Jul 20 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 815 PM EDT...

For the following areas...  

Lake Erie from Upper Niagara River to Dunkirk... 
The Upper Niagara River and Buffalo Harbor...

At 718 PM EDT, a strong thunderstorm was located over Small Boat
Harbor, or 27 nm south of Niagara River, moving southeast at 15
knots.

HAZARD...Wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Small Boat Harbor, Lake Erie Beach, Wanakah, Woodlawn Beach, Erie
Basin Marina, Sturgeon Point, Dunkirk, Athol Springs, Bayview, Sunset
Bay and Grand Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4261 7952 4283 7894 4292 7890 4296 7893
      4296 7896 4300 7888 4299 7886 4298 7888
      4289 7885 4285 7880 4278 7880 4275 7882
      4270 7891 4266 7901 4263 7902 4259 7907
      4253 7912 4250 7922 4245 7934
TIME...MOT...LOC 2318Z 314DEG 17KT 4282 7891 

HAIL...0.00IN
WIND...>34KTS

$$

EAJ
958 
FZUS71 KBUF 202359
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
759 PM EDT Tue Jul 20 2021

LEZ020-040-041-061-210008-
/O.CAN.KBUF.MA.W.0070.000000T0000Z-210721T0015Z/
759 PM EDT Tue Jul 20 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...   
Lake Erie from Upper Niagara River to Dunkirk... 
The Upper Niagara River and Buffalo Harbor...

The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western New York...and the adjacent waters of Lake Erie.

LAT...LON 4261 7952 4283 7894 4292 7890 4296 7893
      4296 7896 4300 7888 4299 7886 4298 7888
      4289 7885 4285 7880 4278 7880 4275 7882
      4270 7891 4266 7901 4263 7902 4259 7907
      4253 7912 4250 7922 4245 7934
TIME...MOT...LOC 2354Z 314DEG 17KT 4269 7872 

$$

Fries

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 20, 5:39 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 20, 5:39 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
539 PM EDT Tue Jul 20 2021

.SYNOPSIS...
A cold front pushing south through the region will generate
some strong thunderstorms through this evening, then cooler
more comfortable conditions will follow for much of the
remainder of the work week. Looking further ahead, our next
chance for widespread unsettled weather will come during the
second half of the weekend when another front will push through
the region.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
...Strong to Severe Storms Possible into this Evening...

Very unstable airmass over western and north central New York
early this evening with SBCAPEs avg 2000 j/kg. Some drier air
in the mid levels (DCAPEs in the vcnty of 1000 j/kg) will
enhance strong downdraft (ie downburst potential) as developing
storms push through. There is also ample instability to support
large hail.

Storms have developed out ahead of the front, especially across
Niagara County, but these have gotten hung up on the lake breeze
boundary. These will be dislodged by the front this evening,
allowing the line to push across the Buffalo metro area. The
rest of the line of storms will continue its southward movement,
with the greatest risk for severe weather before 9 p.m. this
evening.

While storms will be progressive...there will be the likelihood for
some heavy rain as well. Given wet antecedent conditions...this will
pose the risk for some localized flooding to accompany the stronger
storms.

Storms will weaken by 03z with only residual showers in the vcnty of
the passing front overnight.

Gradual clearing on Wednesday in advance of large sfc high over
Upper Great Lakes. Clearing to be slowed by upslope northerly flow.
Cooler and less humid.

Cool night slated for Wednesday night as sfc high drifts closer.
mins largely in the 50s...but 40s possible across cooler portions of
Srn Tier. Aimed at lower quartile of min temp guidance packages.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
A few shortwaves will pass across the Northeast through the mid-
levels for the second half of the workweek and start of the weekend,
which will provide for a few periods of showery weather.

Diving into the details for the start of the period Thursday, the
area will remain between two shortwaves with high pressure overhead
at the surface. This will provide for a rather dry day. Chances for
showers will increase slightly Thursday night as the alluded to
shortwave approaches the area.

Surface high pressure returns Friday, though with the aforementioned
shortwave trough axis crossing overhead of the area a few showers
can't be ruled out. Additionally, a stationary front lingering
southwest of the area (stretched from the central Great Lakes to the
Ohio Valley) Friday will support additional chances for showers,
especially for the areas across the western Southern Tier. Mid-level
and surface ridging should make for another period of dry weather
Friday night and most of Saturday.The next potent shortwave trough
(ahead of the incoming longwave trough) will initially push a warm
front across the region, before a cold frontal passage Saturday
night into Sunday.

Clearing skies Thursday will allow for temperatures to warm up into
the low to mid 70s. Temperatures will continue to warm slightly,
with highs in the mid to upper 70s to close out the work week and
start the weekend.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
NW flow aloft and yet another shortwave embedded within this flow
will keep chances for showers and storms in the forecast through
Sunday night.

Surface ridging will take hold Monday across the eastern Great Lakes
which will bring a period of dry weather and seasonal temperatures
through the middle of the week. Daytime highs will likely peak in
the upper 70s to low 80s.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
A mid level trough and cold front will move through by around 03Z
this evening. This will produce showers and thunderstorms, with
localized IFR or lower conditions in heavy rain.

Fog and stratus will develop over much of the region after midnight.
This will support widespread MVFR to IFR conditions overnight into
initial daylight hours of Wednesday.

Conditions will improve to VFR regionwide by late Wednesday
morning.

Outlook...

Thursday...VFR.
Friday...VFR/MVFR. A chance of showers.
Saturday...VFR.
Sunday...Mainly VFR with scattered showers ending early.

&&

.MARINE...
Weak pressure gradient will bring gentle to moderate breezes through
Wednesday. The only concern will be the risk for thunderstorms late
this afternoon and this evening, which will produce locally higher
winds and waves and lightning.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...Apffel/RSH
SHORT TERM...EAJ
LONG TERM...AR
AVIATION...Apffel/RSH
MARINE...TMA
Hazardous weather outlook, Jul 20, 3:11 PM EDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
311 PM EDT Tue Jul 20 2021

NYZ001>008-010>014-085-211915-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Southern Erie-
311 PM EDT Tue Jul 20 2021

...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is also marginal risk for locally heavy rainfall and flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019>021-211915-
Chautauqua-Cattaraugus-Allegany-
311 PM EDT Tue Jul 20 2021

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms late this
afternoon and early evening. Main hazards are damaging wind gusts
and
marginally severe hail.

There is also marginal risk for locally heavy rainfall and flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042>045-062>065-SLZ022-024-211915-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
311 PM EDT Tue Jul 20 2021

...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-211915-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
311 PM EDT Tue Jul 20 2021

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...This afternoon and tonight.

There is a slight risk for severe thunderstorms this afternoon and
early evening. Main hazards are strong winds and large hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

EAJ

In the hours before

Local storm report, Jul 20, 6:15 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
615 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             LOCKPORT                43.17N 78.70W
07/20/2021  M0.50 INCH       NIAGARA            NY   PUBLIC

            HALF INCH (0.50IN) HAIL REPORTED IN THE TOWN
            OF LOCKPORT. NUMEROUS BRANCHES DOWN REPORTED
            AS WELL.

&&

PP
Local storm report, Jul 20, 6:28 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
628 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      3 N SANBORN             43.18N 78.89W
07/20/2021                   NIAGARA            NY   BROADCAST MEDIA

            WATER FLOWING ACROSS THE ROADWAY ON TOWN
            LINE ROAD AT LOWER MOUNTAIN RD OVERPASS IN
            THE TOWN OF CAMBRIA.

&&

PP
Special weather statement, Jul 20, 6:30 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Buffalo NY
630 PM EDT Tue Jul 20 2021

NYZ001-002-010>013-085-202300-
Livingston-Southern Erie-Wyoming-Orleans-Genesee-Niagara-Northern
Erie-
630 PM EDT Tue Jul 20 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WYOMING...
NORTHEASTERN ERIE...NORTHWESTERN LIVINGSTON...NIAGARA...SOUTHERN
ORLEANS AND GENESEE COUNTIES...

At 630 PM EDT, an area of strong thunderstorms were clustered over
Sanborn, or near North Tonawanda, moving southeast at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Buffalo, Cheektowaga, Niagara Falls, West Seneca, North Tonawanda,
Clarence, Lockport, Lackawanna, Batavia, Kenmore, Depew, Amherst,
Tonawanda, Lancaster, Hamburg, East Aurora, Medina, Albion,
Williamsville and Darien Lakes State Park.

This includes the following highways...
 Interstate 390 near exit 8.
 Interstate 90 between exits 57 and 47.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4314 7904 4319 7905 4330 7817 4304 7795
      4301 7790 4299 7791 4299 7788 4282 7773
      4272 7892 4278 7894 4280 7892 4284 7893
      4292 7890 4296 7893 4296 7896 4300 7902
      4306 7900 4307 7905 4312 7907
TIME...MOT...LOC 2230Z 326DEG 10KT 4311 7889

Reynolds
Local storm report, Jul 20, 6:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
634 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     FLASH FLOOD      1 ESE CAMBRIA CENTER    43.17N 78.80W
07/20/2021                   NIAGARA            NY   PUBLIC

            WATER FLOWING OVER THE ROAD WITH DEBRIS ON
            BLACKMAN RD WEST OF LOCKPORT.

&&

PP
Local storm report, Jul 20, 6:36 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
636 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     FLASH FLOOD      1 NNW LOCKPORT          43.18N 78.70W
07/20/2021                   NIAGARA            NY   PUBLIC

            REPORT OF ROAD CLOSURE DUE TO FLOODING WITH
            VEHICLES STRANDED IN THE TOWN OF LOCKPORT.

&&

PP
Special weather statement, Jul 20, 6:46 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Buffalo NY
646 PM EDT Tue Jul 20 2021

NYZ008-202315-
Lewis-
646 PM EDT Tue Jul 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LEWIS
COUNTY...

At 645 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles east of Highmarket to 9 miles
north of Taberg. Movement was east at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Highmarket, Lyonsdale, Greig, Port Leyden, Lyons Falls,
Constableville, Turin, Mohawk Hill, Swancott Mill, West Leyden,
Talcottville and Brantingham.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4342 7553 4346 7572 4369 7542 4372 7512
      4361 7511
TIME...MOT...LOC 2245Z 266DEG 30KT 4361 7540 4343 7556

Welch

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 2:13 PM EDTSpecial Marine WarningBUF62 min
Jul 20, 2:57 PM EDTSpecial Weather StatementBUFNiagara48 min
Jul 20, 3:14 PM EDTSpecial Marine WarningBUF61 min
Jul 20, 3:23 PM EDTSevere Thunderstorm WarningBUFNiagara67 min
Jul 20, 3:39 PM EDTSpecial Marine WarningBUF81 min
Jul 20, 3:48 PM EDTSpecial Marine WarningBUF87 min
Jul 20, 4:08 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis67 min
Jul 20, 4:23 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans67 min
Jul 20, 4:42 PM EDTSevere Thunderstorm WarningBUFNiagara48 min
Jul 20, 4:46 PM EDTSpecial Marine WarningBUF59 min
Jul 20, 4:49 PM EDTFlash Flood WarningBUFNiagara6 hr
Jul 20, 4:55 PM EDTSpecial Marine WarningBUF48 min
Jul 20, 4:58 PM EDTSpecial Marine WarningBUF92 min
Jul 20, 5:00 PM EDTSpecial Weather StatementBUFGenesee30 min
Jul 20, 5:10 PM EDTSpecial Marine WarningBUF2 hr
Jul 20, 5:13 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego62 min
Jul 20, 5:28 PM EDTSpecial Weather StatementBUFOswego47 min
Jul 20, 5:30 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans60 min
Jul 20, 5:43 PM EDTSpecial Marine WarningBUF92 min
Jul 20, 5:43 PM EDTSevere Thunderstorm WarningBUFOswego62 min
Jul 20, 5:56 PM EDTSpecial Weather StatementBUFGenesee, Monroe, Ontario, Orleans34 min
Jul 20, 6:07 PM EDTSevere Thunderstorm WarningBUFCayuga, Jefferson, Lewis, Oswego, Wayne38 min
Jul 20, 6:21 PM EDTFlash Flood WarningBUFErie, Niagara4 hr
Jul 20, 6:26 PM EDTSpecial Marine WarningBUF34 min
Jul 20, 6:30 PM EDTSpecial Weather StatementBUFErie, Genesee30 min
Jul 20, 6:37 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara46 min
Jul 20, 6:46 PM EDTSpecial Weather StatementBUFLewis29 min
Jul 20, 7:24 PM EDTSpecial Weather StatementBUFErie, Genesee, Livingston, Ontario, Wyoming36 min
Jul 20, 7:38 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wayne31 min
Jul 20, 7:58 PM EDTSpecial Weather StatementBUFLivingston, Wyoming92 min

Nearby

Special Marine Warnings in New York, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.